Social Anxiety Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
30 Posts
Discussion Starter · #1 ·
Hi there!

I have been off of clonazepam for nearly 3 months now and my life is been a hell. I was on clonazepam for 12 years (for SA and anxiety) and decided to stop because I was still having panic attacks while on it so I thought it wasn't doing much.

Since I started tapering my anxiety went up and depression (which I didn't have for a long time) came back strong and I am starting to doubt about my decision to stop it. I am also on a online support group for people coming off of benzos and they say that this is a normal part of the withdrawal and will improve with time but I'm not so sure.

I had to take a year off from the University where I study because I couldn't cope which the stress and my SA that now are stronger than never and now I can barely leave my flat whereas when I was on Klonopin, although I would still feel nervous I would manage to get out and do things.

I started taking Lexapro (10mg) and pregabalin (50mg) a week ago and I'm hoping that they will help soon.

If things don't improve I will think seriously about going back on clonazepam (if my doctor agrees with that) and stay on them for the rest of my life. I don't know what is worst: my life on them or off them.

Did any of you have any experiences coming off benzos? Did any of you guys have similar experience?

Please leave your comments and opinions.

Thanks.
 

·
Registered
Joined
·
2,403 Posts
May I ask why you went off the clonazepam? Btw: The symptoms will most likely improve or vanish over time, but 3 months off clonazepam is relatively short compared to 12 years on clonazepam, so I'm sorry to say that subsiding of your protracted benzodiazepine withdrawal symptoms may take quite some (more) time.
 

·
Registered
Joined
·
30 Posts
Discussion Starter · #3 ·
May I ask why you went off the clonazepam? Btw: The symptoms will most likely improve or vanish over time, but 3 months off clonazepam is relatively short compared to 12 years on clonazepam, so I'm sorry to say that subsiding of your protracted benzodiazepine withdrawal symptoms may take quite some (more) time.
Hi Medline!

Thanks for your reply.

I went off clonazepam because I was still having panic attacks while on it. My SA was aways there but not as bad as it is now.

Anyway, I think the best thing is to give it time and hope that the symptoms will slowly improve and I will have to find an alternative strategy to cope with anxiety and SA (even if it is being on another drug).
 
1 - 3 of 3 Posts
Top